Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Burning sensation while urinating. Drinking water to avoid dehydration, pain in penis. Cure for symptoms?

Hi xxxx,This is xxxhere from xxxx..I am 26 years of age.I am having burning senasation while urinating for the past 3 to 4 months.First I thought it s because of dehydration and increased my water intake.Now the sad part is i have started to feel pain in penis inaddition to the burning sensation..Hope I am clear..Waiting for a response
Asked On : Sat, 26 Jan 2013
Answers:  2 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have UTI with Inflammation of Urethra (Urthritis) Please get your Routine Urine test and Urine culture done to find out Organism responsible for infection and antibiotics to which they are sensitive to.In the mean while start taking Ciproflaxacin along with urinary antiseptic Nitrofurantoin twice daily .Once you get the urine culture report switch on to appropriate antibiotic as per culture report Hope to resolve your problem in two weeks.
Answered: Sat, 26 Jan 2013
I find this answer helpful
General & Family Physician Dr. Polash Sannigrahi's  Response
Jun 2015
Hello dear...
The symptoms mentioned by you such as burning sensation during urination suggest that you might be having Urinary tract infection.
The treatment involves:
1. Drinking lots of water (it dilutes the urine & reduces the burning sensation)
2. Antibiotics such as Ciprofloxacin 500 mg twice in a day.
3. If there is associated fever, then paracetamol 500 mg three times in a day can be added.
If symptoms still persist, it will be better to consult a Urologist.
One more thing...avoid acidic foods, carbonated drinks and alcohol...& maintain good hygiene.
There is no need to will perfectly alright after taking the course of antibiotics.
Wishing you a speedy recovery.
Thanks & take care.
Answered: Sat, 26 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor